Affordable Access

deepdyve-link
Publisher Website

Shape adjustment of cable mesh reflector antennas considering modeling uncertainties

Authors
  • Du, Jingli
  • Bao, Hong
  • Cui, Chuanzhen
Type
Published Article
Journal
Acta Astronautica
Publisher
Elsevier
Publication Date
Jan 01, 2014
Accepted Date
Jan 04, 2014
Volume
97
Pages
164–171
Identifiers
DOI: 10.1016/j.actaastro.2014.01.001
Source
Elsevier
Keywords
License
Unknown

Abstract

•We propose a shape adjustment algorithm for cable mesh antennas.•Surface error is determined with respect to an axially offset paraboloid.•A worst-case optimization model is proposed to account for modeling uncertainties.•The method is simple and robust to perturbations.

Report this publication

Statistics

Seen <100 times